# SDR COEA2020012410811

- Difficulty date: December 9, 2019
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 28,037 hours, 29,993 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53872501200
- Condition: Corroded
- Location: Frames 43-44
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK:  TAIL FUSELAGE LT PANEL INTERIOR SURFACE WAS  CORRODED FRAMES 43-44 BETWEEN STRINGERS 9L-10L.  REPAIRED PER SRM 530000-300-803-A01.
